MathSciNet Relay Station
MathSciNet bibliographic data
MR2508419 (2010d:74047) 74K10 (34B15 34C12)
Zhang, Xiaoping Existence and iteration of monotone positive solutions for an elastic beam equation with a corner. Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2097–2103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement